MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, ARRIVA TMXMETER ONLY MG/DL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product is not returned for investigation yet.Manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint that the meter would not power on when a test strip was inserted.Sister is calling on behalf of the customer who was not available at the time of the call.Customer has had the meter for over 5 years.The battery had been changed the day of call and during the call, the meter powered on using the power button and when a test strip was inserted.Sister stated that the customer feels well and did not report any symptoms.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11131627
Report Number1000113657-2021-00007
Device Sequence Number16315890
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/19/2021
Device Model NumberMETER, ARRIVA TMXMETER ONLY MG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3515S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/11/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1